Patrizia DI GIRONIMO | Publications
Patrizia DI GIRONIMO Publications
42727Existence and uniqueness results for elliptic equations with coefficients in locally Morrey spaces
2003 | |
Articolo in rivista | |
Existence and uniqueness results for elliptic equations with coefficients in locally Morrey spaces INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 4. Pag.181-194 ISSN:1311-8080. | |
DI GIRONIMO, Patrizia; Vitolo, Antonio | |
Versione online | |
Show it in Product Database (IRIS) |